A functorial approach to categorical resolutions

Abstract Using a relative version of Auslander’s formula, we give a functorial approach to show that the bounded derived category of every Artin algebra admits a categorical resolution. This, in particular, implies that the bounded derived categories of Artin algebras of finite global dimension dete...
Full description

Saved in:
Author:

Hafezi, Rasool [VerfasserIn]

Keshavarz, Mohammad Hossein [VerfasserIn]

Format:

Electronic Article

Language:

English

Published:

2019

Subjects:

categorical resolutions

Artin algebras

Auslander’s formula

Containing Work:

Enthalten in: Science in China - Asheville, NC : Science in China Press, 1995, 63(2019), 10 vom: 16. Dez., Seite 2005-2016

Containing Work:

volume:63 ; year:2019 ; number:10 ; day:16 ; month:12 ; pages:2005-2016

Links:

Volltext [lizenzpflichtig]

DOI / URN:

10.1007/s11425-018-1614-3

Catalog id:

SPR04122700X

Haven't found what you're looking for?

Contact us!